# SDR DALA2022051003262

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 65,744 hours, 8,357 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 ON LANDING NOSE WHEEL SHIMMY WAS PRONOUCED SHAKING OF AIRCRAFT. CORRECTIVE ACTION: R/R BOTH NOSE WHEEL ASSY AS PER A330 AMM 32-41. (8635406)
